# SDR IPXA2023110617707

- Difficulty date: October 11, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 37,464 hours, 25,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT: AFT CARGO COMPT, STA 1560, FOUND EXISTEN FRAME REPAIR AT S-26R. VERIFIED ALL WORK ACCOMPLISJED C/W UPS EO: EO-88497-REQ1 AND VTMAE EA 757-5360-27-A3395. REF STEP 45.  INSPECTED AND VERIFIED ALL WORKIS COMPLETED.  INSPECTION COMPLETED.
